RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 5(39), Pages 14–44 (Mi umn8472)  

This article is cited in 2 scientific papers (total in 2 papers)


Series of articles on descriptive set theory
Elements of the theory of $B$-sets

E. A. Shchegol'kov


Full text: PDF file (3495 kB)

Bibliographic databases:


Citation: E. A. Shchegol'kov, “Elements of the theory of $B$-sets”, Uspekhi Mat. Nauk, 5:5(39) (1950), 14–44

Citation in format AMSBIB
\Bibitem{Shc50}
\by E.~A.~Shchegol'kov
\paper Elements of the theory of $B$-sets
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 5(39)
\pages 14--44
\mathnet{http://mi.mathnet.ru/umn8472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=39782}
\zmath{https://zbmath.org/?q=an:0038.19401}


Linking options:
  • http://mi.mathnet.ru/eng/umn8472
  • http://mi.mathnet.ru/eng/umn/v5/i5/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, “The development of the descriptive theory of sets under the influence of the work of Luzin”, Russian Math. Surveys, 40:3 (1985), 135–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Ostrovsky, “On a question of L. V. Keldysh concerning the structure of Borel sets”, Math. USSR-Sb., 59:2 (1988), 317–337  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:247
    Full text:126
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019